Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 6(222), Pages 205–206 (Mi umn3109)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The comparative strength of integral norms on subspaces of pseudo-extendable functions in the space $H^p$

A. L. Vol'berg


Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:6, 203–204

Bibliographic databases:

MSC: 28A05, 26A42, 47B35
Received: 15.12.1980

Citation: A. L. Vol'berg, “The comparative strength of integral norms on subspaces of pseudo-extendable functions in the space $H^p$”, Uspekhi Mat. Nauk, 36:6(222) (1981), 205–206; Russian Math. Surveys, 36:6 (1981), 203–204

Citation in format AMSBIB
\Bibitem{Vol81}
\by A.~L.~Vol'berg
\paper The~comparative strength of integral norms on subspaces of pseudo-extendable functions in the space~$H^p$
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 6(222)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn3109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643076}
\zmath{https://zbmath.org/?q=an:0484.46050|0502.46033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..203V}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 6
\pages 203--204
\crossref{https://doi.org/10.1070/RM1981v036n06ABEH003137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QL14100022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3109
  • http://mi.mathnet.ru/eng/umn/v36/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K.I. Beidar, Y. Fong, “On radicals of monomial algebras”, Communications in Algebra, 26:12 (1998), 3913  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:78
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021